CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 4, 页码: 45
Authors:  Gong, Wei;  Tan, Zhiyu;  Zhou, Zhaojie
Favorite  |  View/Download:38/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* * Wei Gong was supported by the Strategic Priority Research Program of Chinese Academy of Sciences (Grant No. XDB 41000000), the National Key Basic Research Program (Grant No. 2018YFB0704304) and the National Natural Science Foundation of China (Grant No. 12071468, 11671391). Zhaojie Zhou was supported by the National Natural Science Foundation of China under Grant No. 11971276. 期刊论文
Inverse Problems, 2022, 卷号: 38, 期号: 4
Authors:  Gong,Wei;  Tan,Zhiyu;  Zhou,Zhaojie
Favorite  |  View/Download:41/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
Optimal rate of convergence for two classes of schemes to stochastic differential equations driven by fractional Brownian motions 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2021, 卷号: 41, 期号: 2, 页码: 1608-1638
Authors:  Hong, Jialin;  Huang, Chuying;  Wang, Xu
Favorite  |  View/Download:47/0  |  Submit date:2021/10/26
fractional Brownian motion  strong convergence rate  Runge-Kutta method  simplified step-N Euler scheme  
On local strong and classical solutions to the three-dimensional barotropic compressible Navier-Stokes equations with vacuum 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 18
Authors:  Huang, Xiangdi
Favorite  |  View/Download:53/0  |  Submit date:2020/05/24
compressible Navier-Stokes equations  vacuum  strong solutions  classical solutions  
ON GLOBAL EXISTENCE AND BLOW-UP FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 12, 页码: 6837-6854
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:115/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  multiplicative noise  global existence  blow-up  exponential integrability  
Variable selection for random effects two-part models 期刊论文
STATISTICAL METHODS IN MEDICAL RESEARCH, 2019, 卷号: 28, 期号: 9, 页码: 2697-2709
Authors:  Han, Dongxiao;  Liu, Lei;  Su, Xiaogang;  Johnson, Bankole;  Sun, Liuquan
Favorite  |  View/Download:106/0  |  Submit date:2020/01/10
High dimensional  mixed effects  pharmacogenetics  precision medicine  tuning parameter  variable selection  
SUMS OF STANDARD UNIFORM RANDOM VARIABLES 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2019, 卷号: 56, 期号: 3, 页码: 918-936
Authors:  Mao, Tiantian;  Wang, Bin;  Wang, Ruodu
Favorite  |  View/Download:107/0  |  Submit date:2020/01/10
Uniform distribution  aggregation  dependence uncertainty  joint mixability  
On local strong solutions to the three-dimensional nonhomogeneous incompressible magnetohydrodynamic equations with density-dependent viscosity and vacuum 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 2, 页码: 27
Authors:  Song, Sisi
Favorite  |  View/Download:69/0  |  Submit date:2018/07/30
Incompressible magnetohydrodynamic equations  Density-dependent viscosity  Vacuum  Strong solutions  
Strong convergence rate of finite difference approximations for stochastic cubic Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 7, 页码: 3687-3713
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
Stochastic cubic Schrodinger equation  Strong convergence rate  Central difference scheme  Exponential integrability  Continuous dependence  
Markov selection and W-strong Feller for 3D stochastic primitive equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 10, 页码: 1873-1900
Authors:  Dong, Zhao;  Zhang, RangRang
Favorite  |  View/Download:75/0  |  Submit date:2018/07/30
primitive equations  Markov selection  W-strong Feller